Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

What does it indicate if my CD4 count is decreased and CD20 and CD19 counts are elevated ?

HI MY NAME IS MARJORIE AND IM 24 YEARS OLD MY HEIGHT IS 5 4 AND A HALF AND IM 132 POUNDS MY CD20 AND CD19 IS ELEVATED BEYOND NORMAL COUNT AND MY CD4 COUNT IS 607 BUT MY CD4 PERCENTAGE IS ONLY 24%+ AND MY VIRAL LOAD IS NOT DETECTED AND MY HIV BLOOD TEST RESULT(ANTIBODY TEST) WAS NEGATIVE WHAT SHOULD BE MY HEALTH PROBLEM AND MY CD8/CD4 RATIO WAS ALSO DECREASED AND I HAVE A BONE PAIN AND MUSCLE PAIN FOR 3 MONTHS AND I HAD ALSO URTICARIA and it disappear for 2 weeks AND LOW GRADE FEVER FOR 3 DAYS WHAT SHOULD BE MY HEALTH PROBLEMS IM DRINKING MEDICINES FOR MY BIPOLAR DISORDER IM IN MY MEDS WHEN I WAS STILL 12 YEARS OLD AND IM ALSO IN A METFORMIN FOR MY PCOS MY MEDICINES ARE EPIVAL,SERENATA AND ZYPREXA FOR MY BIPOLAR WHAT COULD BE THE PROBLEM
Asked On : Sat, 4 Jun 2011
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
hi welcome,
since cd4 cells are in normal and serum test is negative no need to worry, you have no STD.
this pain and all suffering are due to the continuous medication to your body only.
you go for some vitamin tabs as well as good nutritional foods.
for the recovery and to develop your immunity and strength you go for an ayurvedic treatment
for further details and consultation write in detail
christyjoseph1@gmail.com
09895313720
Answered: Sat, 11 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor